MathSciNet Relay Station
MathSciNet bibliographic data
MR1143419 (93f:60150) 60K35
Landim, C. Occupation time large deviations for the symmetric simple exclusion process. Ann. Probab. 20 (1992), no. 1, 206–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement